MathSciNet Relay Station
MathSciNet bibliographic data
MR1650344 (99i:53042) 53C21
Takegoshi, Kensho A volume estimate for strong subharmonicity and maximum principle on complete Riemannian manifolds. Nagoya Math. J. 151 (1998), 25–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement